# SDR TSAA0479046

- Difficulty date: June 9, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Aircraft time: 39,983 hours, 59,179 cycles
- Engine: Pwa JT8D9A
- Engine time: 55,673 hours, 71,871 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Bearing
- Part number: 207K
- Condition: Failed
- Location: Nr 2 Eng Gbox
- Part time: 55,673 hours, 71,871 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NON-ETOPS FLIGHT 206, HNL-OGG: ON DESCENT ONTO OGG THE NR 2 ENGINE OIL PRESSURE LIGHT CAME ON, THE OIL PRESSURE DECREASED TOWARD ZERO AND THE OIL QUANTITY BEGAN DROPPING WITH THE OIL TEMPERATURE IN THE NORMAL RANGE.  FOLLOWED QRH AND SHUT DOWN THE NR 2 ENGINE.  REMOVED AND REPLACED THE NR 2 ENGINE IAW FORM M-211, 212, 213, 214 AND 215.  LEAK AND OPS CHECK GOOD.  INSPECTION OF GEARBOX INDICATED REAR LUBE OIL PUMP DRIVE SHAFT BEARING FAILURE.  AIRCRAFT RETURNED TO SERVICE.
